Electron. J. Diff. Equ., Vol. 2016 (2016), No. 202, pp. 1-5.

Existence and uniqueness of solutions for two-point fractional boundary value problems

Rui A. C. Ferreira

In this note we present an existence and uniqueness of a continuous solution for a fractional boundary-value problem which depends on the Riemmann-Liouville operator. We conclude this article by presenting an illustrative example.

Submitted June 2, 2016. Published July 27, 2016.
Math Subject Classifications: 34B15, 26A33.
Key Words: Fractional derivative; uniqueness; boundary value problem.

Show me the PDF file (158 KB), TEX file for this article.

Rui A. C. Ferreira
Grupo de Física Matemática da Universidade de Lisboa
Complexo Interdisciplinar
Av. Prof. Gama Pinto 2
P-1649-003 Lisboa, Portugal
email: raferreira@fc.ul.pt

Return to the EJDE web page